# SDR USAA950778

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 22,281 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 0021 - BOTH ENGINES OVER TEMP ON TAKEOFF.  FLIGHT RETURNED TO DENVER.  MAINTENANCE INSPECTED ENGINES.  FERRIED AIRCRAFT TO PIT.  REPLACED NR 2 ENGINE ASSEMBLY, INSPECTED NR 1 ENGINE FOR AREA B EXCURSION.  FOUND THE REASON TO BE PERFORMANCE DETERIORATION.  OK FOR SERVICE.  (M)
